Excessive Mouth Salvia

2 Replies Updated



Conversation Starter

Nlc Says:


I am taking omnacortil now 5 mg daily once after taking 20 mg for 10 days and then 10 mg for 15 days . This ws prescribed by my doctor as a follow up action due to asthma ,lung problem as x ray showed some shadow on righ lung.
I have started experiencing excessive mouth salvia . Could this be side effect of using omnacortil . Shall I discontinue using this as asthama problem is very less now.
What I can do to reduce excessive salvia. Plese advice



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Nlc Says:

I have been taking calcium 500 mg two times daily and once antoxin tablet for the past one year .I was thinking whether long time use of calcium is some reason of excessive saliva . I tried to check from internet it does not say any side effect of using omnacortil for excessive soliva.
I am afraid that excessive saliva to exist for long time may not lead to some lung problem as the same is swallowed every time when mouth watering is felt.
Using Mouth wash Has help a little and i am experiencing less of mouth watering
,but problem still exists .
Can some one tell what could be some other cause of this and how to reduce .


REPLYSHAREREPORT
Was this helpful?     0     0  
2
VerFree Says:

You should not discontinue the Omnacortil, you should finish taking it as prescribed, it is very important to taper it, as directed, to avoid health complications, since it contains the steroid class medication Prednisolone.

As to the excess saliva, it is hard to say what might be causing it, most medications can cause dry mouth, so your salivary glands might be trying to compensate.

Are you experiencing any other symptoms, such as nausea?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Excessive daytime sleepiness
Is metodate as effective as adderal for Narcolepsy? ## Hello. Marc! How are you? Yes, though it may not be as effective ... 3 replies
excessive head sweating from humidity
Extreme bout's of excessive head sweating, vertigo, nausea, dizziness affiliated from high humidity. Have problems w... 3 replies
Excessive Bloating on Linzess
I've been on Linzess for about a week now and the bloating is unbearable. The medication has produced several BM'... 2 replies
Excessive belching on Gabapentin
I have been on Gabapentin for over a year and a half. I belch all the time unless I'm sleeping or talking. Do any of... 2 replies
Excessive wetness with Estring
I'm coming to the end of my first year of using Estring. It has definitely helped with severe vaginal dryness. I not... 2 replies
excessive thirst
i have been taking levothyroxine for almost six years. there were times i experienced excessive thirst. as i research, i... 2 replies
Excessive eating or weight gain with LORATADINE, anyone??
Just recently I complain to my doctor about my allergies, he put me on loratadine 10 mg once a day. It has been brought ... 1 reply
excessive consumption of Almacone
I just need to know if there are any drastic side effects associated with continuous consumption of Almacone? ## Not rea... 1 reply
excessive gas
I burp a lot and certain days have no appetite, I feel like there's a bubble on the inside is popping, and I feel we... 1 reply
Excessive sweating
Celebrex made me sweat excessively on my scalp, so I had to stop using it. I used it for a few years 200mg per day, for ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 May 2019.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA